Zur Theorie der Lie-Tripel-Algebren.

Holger Petersson

Mathematische Zeitschrift (1967)

  • Volume: 97, page 1-15
  • ISSN: 0025-5874; 1432-1823

How to cite


Petersson, Holger. "Zur Theorie der Lie-Tripel-Algebren.." Mathematische Zeitschrift 97 (1967): 1-15. <http://eudml.org/doc/170697>.

author = {Petersson, Holger},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {1-15},
title = {Zur Theorie der Lie-Tripel-Algebren.},
url = {http://eudml.org/doc/170697},
volume = {97},
year = {1967},

AU - Petersson, Holger
TI - Zur Theorie der Lie-Tripel-Algebren.
JO - Mathematische Zeitschrift
PY - 1967
VL - 97
SP - 1
EP - 15
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/170697
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.